# SDR CALA2017091803235

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 61,462 hours, 21,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE LT WING AFT OF WING WILL NOT ILLUMINATE WHEN EMERGENCY LIGHT SWITCH IS TURNED ON.  REPLACED THE LAMPS IAW AMM 33-51-04-960-801.
